# SDR FDEA201503120875

- Difficulty date: March 12, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 249 hours, 13,429 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 232CF CRACKED 6 INCHES FROM END.  FLOOR PANEL FABRICATED AND REPLACED IAW DWG SRZ-25-005.  REPAIR CLASSIFIED AS CAT A MAJOR.
